# SDR R61A201210280632

- Difficulty date: October 28, 2012
- Submitted: November 13, 2012
- Operation: Air carrier
- Aircraft: N802MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000013
- Aircraft time: 21,979 hours, 16,484 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 17010788401
- Condition: Cracked
- Location: Steer Manifold
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE AIRCRAFT WAS IN HEAVY CHECK MAINTENANCE FOUND THE STEERING MANIFOLD SUPPORT CRACKED.  MAINTENANCE REMOVED AND REPLACED THE STEERING MANIFOLD BRACKET IAW EMB 170 SRM 51-43-01.  THE AIRCRAFT IS OUT OF SERVICE IN HEAVY CHECK.
